MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/jmd2.12421

Медицинская библиотека · JIMD reports · 2024

Enasidenib-induced hepatitis in an individual with Type II D2-hydroxyglutaric aciduria.

Gold Jessica I, Stefanatos Arianna K, Fraser Jamie L, Vanderver Adeline, Cuddapah Sanmati

Клинический случайСтатьяПеревод в очереди

Аннотация

Type II D-2-Hydroxyglutaric aciduria (T2D2HGA) is caused by a gain-of-function pathogenic variant in Isocitrate Dehydrogenase 2 (IDH2). Patients with T2D2HGA commonly present with developmental delay, seizures, cardiomyopathy, and arrhythmias. The recently approved IDH2-inhibitor Enasidenib targets the p.Arg140Gln pathogenic IDH2 variant and decreases production of D2HGA. We present a 7-year-old female with T2D2HGA due to the p.Arg140Gln variant. She was diagnosed at 3-years-old after presenting with global developmental delay, leukoencephalopathy, communicating hydrocephalus, seizures, and dilated cardiomyopathy. At age 3 years 11 months, 50 mg Enasidenib daily was initiated. Primary outcomes included seizure frequency, hospital admissions, development, and cardiac structure. Laboratories were monitored biweekly for common Enasidenib side effects. Our patient tolerated Enasidenib well. Urine 2-HGA decreased significantly from 244 mg/g creatinine to undetectable within 2 weeks of treatment. Inpatient admissions decreased from 8 during the 2 years preceding treatment to 1 during treatment. She has been seizure-free since Enasidenib initiation. Echocardiography showed improvement in dilated cardiomyopathy with normal left ventricular systolic function. Developmental assessment demonstrated improvements in gross motor, fine motor, language, and socialization domains. Treatment was complicated by mild elevations in alanine transaminase (118 IU/L, range 0-28) and creatine kinase (334 U/L, range 45-198) that resolved by decreasing Enasidenib dosing frequency to three times weekly. Enasidenib is a viable treatment for Type II D2HGA with benefits including developmental gains, fewer acute medical interventions, and cardiomyopathy improvement. While drug-induced hepatitis is a novel adverse effect of Enasidenib, it can be ameliorated by decreasing dose frequency.

Для цитирования: Gold Jessica I, Stefanatos Arianna K, Fraser Jamie L, Vanderver Adeline, Cuddapah Sanmati. Enasidenib-induced hepatitis in an individual with Type II D2-hydroxyglutaric aciduria.. JIMD reports. 2024. DOI: 10.1002/jmd2.12421.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.